# SDR ALGA096402

- Difficulty date: July 20, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N361AL
- Make and model: Bell 206L-3
- Aircraft serial: 51212
- Engine: Allsn 250C30
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001119
- Part serial: A3887
- Condition: Separated
- Location: Main Rotor
- Part time: 2,320 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION AND SEPARATION AT SKIN/SPAR INTERFACE NEAR LOWER OB GRIP FINGER DOUBLER. REMOVED AND REPLACED DEFECTIVE BLADE WITH NEW BLADE. SCRAPPED DEFECTIVE BLADE.
